# SDR HNAA2012121001098

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 46,205 hours, 53,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PATH EMERGENCY LIGHT SPLICE BROKEN.  SPLICED EMERGENCY LIGHT WIRE IAW AMM 20-45-07.
